# SDR 9PMA2020042700001

- Difficulty date: July 17, 2019
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N979DR
- Make and model: Lear 45LEAR
- Aircraft serial: 45158
- Aircraft time: 3,979 hours, 3,898 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6629201000013
- Part serial: K0085
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 3,979 hours, 3,898 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PIC REPORTS AUXILARY HYDRAULIC PUMP BREAKER INTERMITTENTLY POPPING. AFTER FURTHER TROUBLE SHOOTING FOUND ISSUE TO BE INTERNAL TO HYDRAULIC PUMP MOTOR. NO FURTHER DAMAGE CAUSED AND PILOT REPORTS NO INJUIRES TO CREW OR PAX.
